I have the pain in the neck and upper shoulders all the time. I have an office job and do a lot with the mouse and keyboard. I am currently taking ultram 4 times a day Flexeril 3 times a day, toprol 3 times a day, benicar, 1 a day, Neurotin 300 mg. 3 x a day. It is not helping. I have pain in my legs and lower back also. I am having a terrible time trying to stay awake each day. Between 10 and 2 I feel like my head is continually dropping. Has anyone found anything for this fatigue?
Is it possible the medications are causing the fatigue? It looks like all the meds you are taking can cause drowsiness or fatigue except for maybe benicar. I took one dose of flexeril one time and slept for like 10 hours.
You have just described me. I too have the fatigue at the same time...I've tried coffee, that doesn't help..just makes me more tired but with the jitters. I find thought that flexaril makes me feel more spaced out than the soma does.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.